# SDR HALA0700408

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 9,454 hours, 23,403 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

T/O ABORT DUE TO STABILIZER AURAL WARNING, EAD TURNING RED.  PERFORMED RTS ON NR 1 AND NR 2 VIA AND NR 1 AND NR 2 FCC STAB TRIM.  ALL TEST PASS PER MM 31-61-00 AND 22-10-00 OK FOR SERVICE.
